# SDR MASA200500230

- Difficulty date: March 18, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 20,521 hours, 15,294 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 601R751245
- Part serial: 0073
- Condition: Failed
- Location: Spoilers
- Part time: 10,302 hours, 8,320 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2883 FROM SYR TO PHL ON APPROACH HAD THE OUTBOARD GROUND SPOILERS DEPLOY.  PHL MAINTENANCE IS IN THE PROCESS OF TROUBLESHOOTING.  MAINTENANCE REPLACED GROUND SPOILER MANIFOLD, OPS CHECK GOOD.
